A Tauberian theorem for absolute summability.

T. Pati

Mathematische Zeitschrift (1954/55)

  • Volume: 61, page 75-78
  • ISSN: 0025-5874; 1432-1823

How to cite


Pati, T.. "A Tauberian theorem for absolute summability.." Mathematische Zeitschrift 61 (1954/55): 75-78. <http://eudml.org/doc/169448>.

author = {Pati, T.},
journal = {Mathematische Zeitschrift},
keywords = {Allgemeine Reihenlehre.},
language = {eng},
pages = {75-78},
title = {A Tauberian theorem for absolute summability.},
url = {http://eudml.org/doc/169448},
volume = {61},
year = {1954/55},

AU - Pati, T.
TI - A Tauberian theorem for absolute summability.
JO - Mathematische Zeitschrift
PY - 1954/55
VL - 61
SP - 75
EP - 78
LA - eng
KW - Allgemeine Reihenlehre.
UR - http://eudml.org/doc/169448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.